# SDR FDEA202001310253

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,569 hours, 20,191 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX795817
- Condition: Leaking
- Location: Hyd System
- Part time: 8,832 hours, 2,588 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDIS  612     29-10  9067     31JAN20  PHX  OPEN  U  LOGPAGES:3163545  RECEIVED HYD 1 OFF LEVEL 1 ALERT DURING CRUISE  FLIGHT DUE TO DECREASING FLUID QTY IN SYSTEM 1  COMPLIED WITH QRH  SHGN 31JAN20 02:29   PHX U  #1 HYD QTY AT A/C BLOCK IN WAS 2.2 & PER CREW  DEBRIEF DID NOT GO BELOW 1.9 DURING FLIGHT.   FACT 31JAN20 12:22   PHX                                                      R&R'D RIGHT EDP (LOWER) IAW AMM: 29-11-20-4-1. OPS CHECK GOOD. A/C OK FOR SERVICE.
